# SDR CALA2019111601968

- Difficulty date: November 8, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L IN MAIN CABIN HAS A CRACK AT STA 780+24. REF ST-SAA NR 0077728. REMOVED, FABRICATED, AND INSTALLED STRINGER 16L FROM STA 780 TO 780+24, P/N: VTSAA143N3110-478 IAW BOEING DRAWING 143N3500 REV 3 ACCOMPLISHED COMPLETED AND ACCEPTED.
